×

zbMATH — the first resource for mathematics

Construction de processus de Nelson reversibles. (French) Zbl 0564.60075
Sémin. de probabilités XIX, Univ. Strasbourg 1983/84, Proc., Lect. Notes Math. 1123, 12-26 (1985).
[For the entire collection see Zbl 0549.00007.]
The authors construct the ”Nelson diffusions” associated to certain wave functions which arise as stationary solutions to a Schrödinger equation, under ”minimal” regularity hypotheses. The method is similar to that used earlier by R. Carmona [Séminaire de probabilités XIII, Univ. Strasbourg 1977/78, Lect. Notes Math. 721, 557-569 (1979; Zbl 0401.60084)]. Both the real (reversible) and complex (stationary but not reversible) cases are discussed.
Reviewer: J.Mitro

MSC:
60J60 Diffusion processes
Full Text: Numdam EuDML